Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 72, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 6:10 PM MDT for 4 counties in Colorado. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2022, 6:10 PM MDT (00:10 UTC)
- Expired
- Jun 7, 2022, 7:00 PM MDT
- In force
- 50 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:36 PM MDT | TORNADO 1 | 9 S Arlington, CO | VIA SOCIAL MEDIA. |
| Jun 7, 6:45 PM MDT | HAIL 2.75 | 9 S Arlington, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:17 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 2671 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
465
WUUS55 KPUB 080010
SVRPUB
COC011-025-061-089-080100-
/O.NEW.KPUB.SV.W.0072.220608T0010Z-220608T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
610 PM MDT Tue Jun 7 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Otero County in southeastern Colorado...
Southwestern Kiowa County in southeastern Colorado...
East central Crowley County in southeastern Colorado...
Northwestern Bent County in southeastern Colorado...
* Until 700 PM MDT.
* At 610 PM MDT, a severe thunderstorm was located 9 miles west of
Arlington, or 24 miles north of La Junta, moving south at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cheraw, Blue Lake and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3837 10359 3849 10335 3841 10325 3812 10309
3806 10357
TIME...MOT...LOC 0010Z 340DEG 24KT 3833 10350
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
kam2 follow-up statements
116
WWUS55 KPUB 080022
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
622 PM MDT Tue Jun 7 2022
COC025-080031-
/O.CAN.KPUB.SV.W.0072.000000T0000Z-220608T0100Z/
Crowley CO-
622 PM MDT Tue Jun 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CROWLEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3839 10347 3845 10330 3841 10325 3812 10309
3807 10347
TIME...MOT...LOC 0021Z 318DEG 27KT 3828 10334
$$
COC011-061-089-080100-
/O.CON.KPUB.SV.W.0072.000000T0000Z-220608T0100Z/
Otero CO-Kiowa CO-Bent CO-
622 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA AND NORTHWESTERN BENT
COUNTIES...
At 621 PM MDT, a severe thunderstorm was located near Arlington, or
23 miles northeast of North La Junta, moving southeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Blue Lake and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3839 10347 3845 10330 3841 10325 3812 10309
3807 10347
TIME...MOT...LOC 0021Z 318DEG 27KT 3828 10334
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
kam893
WWUS55 KPUB 080038
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
638 PM MDT Tue Jun 7 2022
COC011-061-089-080100-
/O.CON.KPUB.SV.W.0072.000000T0000Z-220608T0100Z/
Otero CO-Kiowa CO-Bent CO-
638 PM MDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR EASTERN OTERO...SOUTHERN KIOWA AND NORTHWESTERN BENT COUNTIES...
At 638 PM MDT, a severe thunderstorm was located near Blue Lake, or
21 miles northeast of North La Junta, moving southeast at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Blue Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3826 10339 3828 10323 3829 10318 3812 10309
3807 10347 3810 10347
TIME...MOT...LOC 0038Z 328DEG 23KT 3820 10324
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:14 PM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 7, 3:14 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 314 PM MDT Tue Jun 7 2022 .SHORT TERM...(This evening through Wednesday) Issued at 234 PM MDT Tue Jun 7 2022 Convection firing across the area at mid-afternoon, with severe storms/supercells already developing as surface CAPE is running 1500-2500 J/KG across the plains and 0-6km shear is around 50 kts. Current radar trends and various CAMs continue to suggest strongest storms along the Palmer Divide moving e-se and potentially brushing Kiowa County, while another cluster of stronger storms pushes eastward across Las Animas/Baca Counties. Activity looks to be more isolated elsewhere back along I-25, though potential for severe with any storm east of the mountains remains. Main storm risk will be large hail, as we've already had golfball to nearly tennis ball hail with a storm in El Paso County, though tornado potential over the plains will increase east of an Eads/Kim line toward 23z, as low level wind field strengthens and storms move toward the main instability axis. CAMSs then suggest activity congeals into a loosely organized line over the far eastern plains later this evening, which could increase the damaging wind risk before storms exit into KS/OK/TX by late evening. Overnight, cold front races south through the plains, with a period of gusty winds and perhaps a shower/sprinkle over the southeast mountain slopes and plains after midnight, as post frontal air-mass briefly saturates. On Wednesday, generally cooler/more stable air mass in place across the area in the wake of the cold front. with many models suggesting little if any deep convection developing. Suspect there will still be enough weak instability over the mountains for a few afternoon storms, with greatest chances over the srn Sangres where model CAPE is around 500 J/KG. Max temps will end up below seasonal averages over the plains, while mountains and valleys see little change as cooler air stays east. .LONG TERM...(Wednesday night through Tuesday) Issued at 234 PM MDT Tue Jun 7 2022 1) Strong to severe storms possible on Thursday. 2) Drying and warming trend expected for southern Colorado going into this weekend. Wednesday Night and Thursday.. Despite cold frontal passage on Wednesday morning, overnight low temperatures look to stay fairly normal for Wednesday night with most areas falling into the 50s on the plains and 40s in the mountains. Strong westerlies and a building ridge aloft will send daytime highs soaring well into the nineties on our eastern plains and mid to upper 80s for higher terrain. Another quick moving disturbance in the flow aloft moves across central CO by Thursday afternoon, bringing with it some chances for more thunderstorm activity, some of which could be severe. Moisture advection will be aided by the presence of lower pressure over the Great Basin and higher pressure over the central plains. With this set up, orographics will be enough to initiate general convection on Thursday afternoon. Increased instability over the plains will lead to a potential to see some strong to severe development as storms move off the mountains and into the more favorable environment around peak heating. With classic "inverted v" forecast soundings and forecasted DCAPE values over 1800 J/Kg in the plains, the main threat for these storms looks to be strong and variable outflow winds. The wetting rain potential looks better further east, but we could see more virga than rain along the I-25 corridor. Friday through Sunday.. GEFS and EPS are in good agreement with ridging continuing to build in aloft from Friday through the weekend. A very weak frontal passage early on Friday will cool us down slightly and keep highs in the upper 80s on the plains, but we will likely maintain above average daytime highs throughout the weekend. Humidity values stay high enough to avoid fire weather headlines east of Interstate 25 all weekend, but we will likely hit Red Flag criteria on both Friday and Sunday afternoon in the San Luis Valley where humidity falls into the low teens as early as 11am. Monday and Tuesday.. Ensembles start to diverge with confidence in the upper pattern decreasing significantly as we head into next week. Both the GEFS and EPS hint at a transition to troughing and strong southwesterly flow to start out our work week, but timing and placement vary substantially. GEFS seems to be the most consistent from run to run, and would keep the overall system rather north of us. If this placement is to be believed, then Monday will likely be a fairly widespread fire weather day for us in south central and southeastern Colorado as any precipitation would be limited to our central mountains. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 234 PM MDT Tue Jun 7 2022 At KALS, VFR the next 24 hrs, as most tsra this evening should stay over the higher terrain along the eastern edge of the San Luis Valley. W-SW winds will become gusty this afternoon, before diminishing this evening and overnight. On Wednesday, tsra again possible over the mountains surrounding the Valley, but chance of a storm at the airport looks low. At KCOS and KPUB, vcts at both terminals until 00z-01z. Brief MVFR/IFR vis possible with any stronger storms, along with a risk of hail as well. Cold front then moves through both airports 05z- 06z, bringing north winds gusting to 30 kts through the morning on Wed. Expect VFR cigs behind the front, with some patchy MVFR just north of KCOS near the Palmer Divide. On Wednesday, any tsra will stay mainly over the higher terrain west of both terminals. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...EHR AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 6 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Tue Jun 7 2022 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered severe thunderstorms will be possible along and east of the mountains today, with the greatest risk for severe thunderstorms from the I-25 corridor eastward through the plains. Hail up to the size of baseballs and wind gusts around 70 mph will be the primary storm risks between 2 PM and 9 PM, before thunderstorms move east of the area by 11 pm. An isolated tornado will be possible, especially in the vicinity of the Palmer Divide and Raton Ridge. Near critical fire weather conditions will be possible across portions of the San Luis Valley and upper Arkansas River Valley in Chaffee county this afternoon and early evening due to gusty winds and low relative humidity. However these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. A couple of storms could be strong to severe Wednesday and Thursday. The main hazards with those storms would be cloud to ground lightning, large hail up to 1 inch, and strong winds up to 60 mph. Critical Fire Weather conditions are possible across portions of the San Luis Valley Friday, and then more widespread across southern Colorado Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/SIMCOE
In the hours before
Special weather statement, Jun 7, 4:57 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
457 PM MDT Tue Jun 7 2022
COZ074-088-094-072345-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
457 PM MDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of southeastern Las
Animas County through 545 PM MDT...
At 457 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Model to 8 miles west of
Trinchera. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Trinchera around 505 PM MDT.
Branson around 515 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3701 10434 3733 10450 3751 10425 3749 10351
3700 10347 3699 10414
TIME...MOT...LOC 2257Z 270DEG 45KT 3725 10416 3706 10418
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Cohen/MGSpecial weather statement, Jun 7, 4:59 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
459 PM MDT Tue Jun 7 2022
COZ085-072315-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
459 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of east central El Paso
County through 515 PM MDT...
At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Truckton, or 42 miles east of Colorado Springs, moving
east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3866 10405 3865 10406 3869 10414 3875 10410
3878 10406 3878 10405
TIME...MOT...LOC 2259Z 290DEG 25KT 3871 10405
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 7, 5:07 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Tue Jun 7 2022
COZ094-072345-
Eastern Las Animas County CO-
507 PM MDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of east central Las
Animas County through 545 PM MDT...
At 507 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles southeast of Higbee to 17 miles
northwest of Kim. Movement was south at 60 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3734 10309 3715 10349 3751 10355 3764 10317
TIME...MOT...LOC 2307Z 350DEG 53KT 3758 10321 3746 10354
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Cohen/MGSpecial weather statement, Jun 7, 5:32 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Tue Jun 7 2022
COZ085-080000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
532 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of southeastern El Paso
County through 600 PM MDT...
At 532 PM MDT, Doppler radar was tracking a strong thunderstorm over
Schriever AFB, or 17 miles east of Colorado Springs, moving east at
40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Schriever AFB, Truckton,
Yoder and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3872 10469 3881 10463 3886 10414 3860 10417
TIME...MOT...LOC 2332Z 268DEG 33KT 3876 10452
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jun 7, 5:50 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
550 PM MDT Tue Jun 7 2022
COZ094-099-080015-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
550 PM MDT Tue Jun 7 2022
...Strong thunderstorms will impact portions of northwestern Baca and
northeastern Las Animas Counties through 615 PM MDT...
At 550 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 20 miles southwest of Higbee to 9 miles
northwest of Pritchett. Movement was southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of northwestern Baca
and northeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3727 10369 3729 10292 3762 10299 3762 10328
3763 10376
TIME...MOT...LOC 2350Z 293DEG 25KT 3750 10361 3749 10294
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Cohen/MGLocal storm report, Jun 7, 6:01 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
601 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM FUNNEL CLOUD WILEY 38.16N 102.72W
06/07/2022 PROWERS CO PUBLIC
SPOTTER EL637 REPORTED SPOTTING 2 FUNNEL
CLOUDS IN THE TORNADO WARNED SUPERCELL WEST
OF WILEY. HE ALSO STATED SEEING DUST KICK UP
UNDERNEATH THE SUPERCELL.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:18 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 27 min |
| Jun 7, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 7, 6:41 PM MDT | Tornado Warning | PUB | Bent | 49 min |
| Jun 7, 6:43 PM MDT | Tornado Warning | PUB | Prowers | 32 min |
| Jun 7, 7:07 PM MDT | Tornado Warning | PUB | Prowers | 68 min |
| Jun 7, 7:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 96 min |
| Jun 7, 7:12 PM MDT | Tornado Warning | PUB | Bent | 33 min |
| Jun 7, 7:23 PM MDT | Tornado Warning | PUB | Prowers | 56 min |
| Jun 7, 7:44 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 7, 7:52 PM MDT | Special Weather Statement | PUB | Elbert | 23 min |
| Jun 7, 7:54 PM MDT | Tornado Warning | PUB | Baca | 66 min |
| Jun 7, 7:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 7, 8:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 7, 8:37 PM MDT | Tornado Warning | PUB | Baca, Prowers | 53 min |
| Jun 7, 9:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 62 min |
| Jun 7, 9:37 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 83 min |
| Jun 7, 9:54 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 96 min |
| Jun 7, 10:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero, Prowers | 95 min |
| Jun 7, 10:55 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 7, 11:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jun 7, 11:19 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 86 min |
| Jun 7, 11:32 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Jun 7, 11:59 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jun 8, 12:33 AM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Jun 8, 12:38 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 52 min |
| Jun 8, 12:42 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 63 min |
| Jun 8, 12:57 AM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jun 8, 1:16 AM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jun 8, 1:27 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 48 min |
| Jun 8, 1:39 AM MDT | Special Weather Statement | PUB | Bent | 66 min |
| Jun 8, 2:27 AM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 8, 3:06 AM MDT | Special Weather Statement | PUB | Baca | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.